# SDR AALA201801029037

- Difficulty date: December 13, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148300400
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 222CF IN THE FWD GALLEY AREA.  REPLACED THE FLOOR PANEL IAW AMM 53-12-12-400-001-A.
